MathSciNet Relay Station
MathSciNet bibliographic data
MR2068344 (2005d:76016) 76E07 (35Q30 76D05 76D45 76M30 76U05)
Solonnikov, V. A. On the stability of axisymmetric equilibrium figures of a rotating viscous incompressible fluid. (Russian) Algebra i Analiz 16 (2004), no. 2, 120--153; translation in St. Petersburg Math. J. 16 (2005), no. 2, 377–400
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement